Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Regularizing effects for the linearized kadomtsev-petviashvili (kp) equation

Isaza, Pedro and Mejía, Jorge and Stallbohm, Volker (2012) Regularizing effects for the linearized kadomtsev-petviashvili (kp) equation. Revista Colombiana de Matemáticas; Vol. 31, núm. 1 (1997); 37-61 0034-7426 .

Texto completo

[img]
Vista previa
PDF
5MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

In this article we obtain estimates of Strichartz type, of maximal type, and of local type for the linearized KPI and KPII equations. These estimates show the gain of regularity of the solutions of these equations and are obtained by a detailed analysis of the oscillatory integrals which give the solutions explicitly.

Tipo de documento:Artículo - Article
Palabras clave:Kadomtsev-Petviashvili equation, smoothing effects, dispersive equations
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:33755
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 10:35
Ultima modificación:18 Agosto 2014 20:26
Ultima modificación:18 Agosto 2014 20:26
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Registry of Open Access Repositories OpenDOAR Metabiblioteca BDCOL OAIster Red de repositorios latinoamericanos DSpace BASE Open archives La referencia Colombiae Open Access Theses and Dissertations Tesis latinoamericanas CLACSO
Este sitio web se ve mejor en Firefox